# SDR RAIA00302045

- Difficulty date: February 12, 2003
- Submitted: March 9, 2003
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 7,848 hours, 7,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Airstair
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT- EMERGENCY LIGHTS ON STAIRS AND BELOW COCKPIT DOOR FLASH OCCASIONALLY.  MAINTENANCE CLEANED SWITCH IN DOOR, OPS CHECK OK.
